# SDR DALA2023112409670

- Difficulty date: November 23, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER NODE ATTACHME NT AREA CONTINUITY FITTING LH SIDE. CORRECTIVE ACTION: REPAIRED PER ER/A 612406-14AD. (0079068)
